Market America

Day-Time Cold & Flu Relief

Sold by Market America

Write A Review

$5.79 USD

Single Pack (10 softgels)

SKU: 2710SIBV

Details

This item was added to your cart, and your AutoShip will be updated upon successful checkout.

Please enter a valid frequency between 7 and 365 days..

Compare to the active ingredients in DayQuil™ Cold & Flu Relief LiquiCaps™. Temporarily relieves common cold/flu symptoms including: nasal congestion, cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains and fever.

See details

Details


Compare to the active ingredients in DayQuil™ Cold & Flu Relief LiquiCaps™. Temporarily relieves common cold/flu symptoms including: nasal congestion, cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains and fever.

Ingredients


Per softgel: Acetaminophen 325mg, Dextromethorphan HBr 15mg, Phenylephrine HCl 5mg (USP) Grade

Directions


  • Take only as directed
  • Do not exceed 4 doses per 24 hours
    • Adults & children 12 years & over: 2 softgels with water every 4 hours
    • Children 4 to under 12 years: ask a doctor
    • Children under 4 years: do not use

Warnings


Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

  • more than 4 doses in 24 hours, which is the maximum daily amount for this product
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks daily while using this product

Sore Throat warning: If sore throat is severe, lasts for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.

Do not use:

  • With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
  • If you are now taking a prescription monoamine oxidase inhibitor (MAOI)(certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAIO, ask a doctor or pharmacist before taking this product.

Ask a doctor or pharmacist if you have: liver disease, heart disease, diabetes, high blood pressure, trouble urinating due to enlarged prostate gland, cough that occurs with too much phlegm (mucus) or persistent or chronic cough as occurs with smoking, asthma, chronic bronchitis or emphysema

Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin

When using this product, do not use more than directed.

Stop use and ask a doctor if: you get nervous, dizzy or sleepless, symptoms get worse or last more than 5 days (children) or 7 days (adults), fever gets worse or lasts more than 3 days, redness or swelling is present, new symptoms occur, cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children. Overdose warning: Taking more than directed can cause serious heart problems. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults & for children even if you do not notice and signs or symptoms.

Reviews


There are currently no reviews for this product.
Write A Review